MathSciNet Relay Station
MathSciNet bibliographic data
MR461682 (57 #1667) 60J55 (60F15)
Donsker, M. D.; Varadhan, S. R. S. On laws of the iterated logarithm for local times. Comm. Pure Appl. Math. 30 (1977), no. 6, 707–753.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement